# SDR AALA202309215429

- Difficulty date: September 3, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 72,654 hours, 29,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013101
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT GALLEY EXIT SIGN LIGHT INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202309075429: MAINTENANCE REPLACED AFT EMERGENCY LIGHT ASSEMBLY PER AMM 33-51-17** (CLOSED)
